# SDR R61A2023120400675

- Difficulty date: November 11, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 46,337 hours, 28,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII FR85-87, STR.17L, FOUND TO HAVE CORROSION ON L2 DOOR CUT-OUT LWR. MID BEAM. CFIII, FR 85-87, STR.L7L, L2 DOOR CUT-OUT, CORRODED. LWR. MID BEAM, REMOVED AND REPLACED IAW EMB. 170/175 SRM 51-43-03 AND 51-43-04.
